Invariance principles for ranked excursion lengths and heights

E. Csáki, Yueyun Hu

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this note we prove strong invariance principles between ranked excursion lengths and heights of a simple random walk and those of a standard Brownian motion. Some consequences concerning limiting distributions and strong limit theorems will also be presented.

Original languageEnglish
Pages (from-to)14-21
Number of pages8
JournalElectronic Communications in Probability
Volume9
Publication statusPublished - Feb 18 2004

Fingerprint

Strong Invariance Principle
Strong Limit Theorem
Simple Random Walk
Invariance Principle
Excursion
Limiting Distribution
Brownian motion
Standards
Invariance
Limiting distribution
Limit theorems
Random walk

Keywords

  • Excursion heights
  • Excursion lengths
  • Invariance principle

ASJC Scopus subject areas

  • Statistics and Probability

Cite this

Invariance principles for ranked excursion lengths and heights. / Csáki, E.; Hu, Yueyun.

In: Electronic Communications in Probability, Vol. 9, 18.02.2004, p. 14-21.

Research output: Contribution to journalArticle

@article{4f33fa25f5094a9bb08446287d4827fe,
title = "Invariance principles for ranked excursion lengths and heights",
abstract = "In this note we prove strong invariance principles between ranked excursion lengths and heights of a simple random walk and those of a standard Brownian motion. Some consequences concerning limiting distributions and strong limit theorems will also be presented.",
keywords = "Excursion heights, Excursion lengths, Invariance principle",
author = "E. Cs{\'a}ki and Yueyun Hu",
year = "2004",
month = "2",
day = "18",
language = "English",
volume = "9",
pages = "14--21",
journal = "Electronic Communications in Probability",
issn = "1083-589X",
publisher = "Institute of Mathematical Statistics",

}

TY - JOUR

T1 - Invariance principles for ranked excursion lengths and heights

AU - Csáki, E.

AU - Hu, Yueyun

PY - 2004/2/18

Y1 - 2004/2/18

N2 - In this note we prove strong invariance principles between ranked excursion lengths and heights of a simple random walk and those of a standard Brownian motion. Some consequences concerning limiting distributions and strong limit theorems will also be presented.

AB - In this note we prove strong invariance principles between ranked excursion lengths and heights of a simple random walk and those of a standard Brownian motion. Some consequences concerning limiting distributions and strong limit theorems will also be presented.

KW - Excursion heights

KW - Excursion lengths

KW - Invariance principle

UR - http://www.scopus.com/inward/record.url?scp=3042659105&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3042659105&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:3042659105

VL - 9

SP - 14

EP - 21

JO - Electronic Communications in Probability

JF - Electronic Communications in Probability

SN - 1083-589X

ER -